# SDR SWIA2021080560101

- Difficulty date: June 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DRAG ANGLE HAS MULITPLE SPOTS OF CORROSION ON BOTTOM SIDE     (C-CHECK RO 8/1/2021)    REMOVED AN REPLACED WITH NEW DRAG ANGLE REF CRJ200 SRM 51-42-10
